# SDR U2R2008F00006

- Difficulty date: August 25, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 83,402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, FOUND FWD CARGO COMPARTMENT F3 8.00 BTW L-24R FRAME WITH CORROSION.  (K)
